# SDR ABXA9600007

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 305323001
- Condition: Broken
- Location: Brake Syst
- Part time: 6,892 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKES GO FULL TRAVEL WITH NO BRAKING ACTION.  BRAKE PRESSURE AND FLUID QUANTITY ARE NORMAL.  REPLACED BROKEN BRAKE CONTROL VALVE IAW DC8 MM.  OPS CHECK GOOD.
